Invariant measures for monotone SPDEs with multiplicative noise term

Abdelhadi Es-Sarhir, Michael Scheutzow, Jonas M. Tölle*, Onno Van Gaans

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)

Abstract

We study diffusion processes corresponding to infinite dimensional semilinear stochastic differential equations with local Lipschitz drift term and an arbitrary Lipschitz diffusion coefficient. We prove tightness and the Feller property of the solution to show existence of an invariant measure. As an application we discuss stochastic reaction diffusion equations.

Original languageEnglish
Pages (from-to)275-287
Number of pages13
JournalAPPLIED MATHEMATICS AND OPTIMIZATION
Volume68
Issue number2
DOIs
Publication statusPublished - Oct 2013
MoE publication typeA1 Journal article-refereed

Keywords

  • Γ-convergence
  • Feller property
  • Invariant measure
  • Stochastic differential equation
  • Stochastic partial differential equation
  • Stochastic reaction diffusion equation
  • Tightness

Fingerprint Dive into the research topics of 'Invariant measures for monotone SPDEs with multiplicative noise term'. Together they form a unique fingerprint.

Cite this